I took vyvanse this morning before school and did not

Patient : I took vyvanse this morning before school and did not drink very much water during the day. I just went and rode a bike at the gym and I got pain in my lower left abdomen. My pupils are extremely dilated, do you think any of these are serious side effects that need attention or could I drink a lot of water and have a good night sleep and see how I feel in the morning
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hey doc, my ADHD meds aren't working like it should be and I've been taking these meds (concerta) since I was 10 year...

Q: I'm 26 years old and I strongly believe that I have ADHD and bipolar disorder. I can confirm this assumption by own e...

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews